RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 51, Issue 6, Pages 10–14 (Mi mz4624)  

Fiber $Z$-sets and fiber rejection homeomorphisms

T. O. Banakh

Ivan Franko National University of L'viv

Full text: PDF file (1728 kB)

English version:
Mathematical Notes, 1992, 51:6, 539–542

Bibliographic databases:

UDC: 515.12
Received: 14.06.1991

Citation: T. O. Banakh, “Fiber $Z$-sets and fiber rejection homeomorphisms”, Mat. Zametki, 51:6 (1992), 10–14; Math. Notes, 51:6 (1992), 539–542

Citation in format AMSBIB
\Bibitem{Ban92}
\by T.~O.~Banakh
\paper Fiber $Z$-sets and fiber rejection homeomorphisms
\jour Mat. Zametki
\yr 1992
\vol 51
\issue 6
\pages 10--14
\mathnet{http://mi.mathnet.ru/mz4624}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187471}
\zmath{https://zbmath.org/?q=an:0831.57009}
\transl
\jour Math. Notes
\yr 1992
\vol 51
\issue 6
\pages 539--542
\crossref{https://doi.org/10.1007/BF01263294}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992KU56600024}


Linking options:
  • http://mi.mathnet.ru/eng/mz4624
  • http://mi.mathnet.ru/eng/mz/v51/i6/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:105
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020